... 7 days later is there a chance I could be pregnant? my breast are swore and nauseated for the past 3days at the same time. should I be worried?
First of all, it would be far too early to have any symptoms of pregnancy. You started them correctly and didn't have unprotected sex for the first 7 days, so no, you're not pregnant. Birth control pills work in several ways and one of them is to decrease the uterine lining. This means you will have lighter periods and sometimes will even skip a period. As long as you take the pill correctly you have a 99% chance of not getting pregnant. What you're feeling is side effects from the pill. You won't start your period as soon as you start the inactive week, it can be any time during that week.
- Natazia Information for Consumers
- Natazia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Natazia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2013 • 1 answer
Posted 11 Aug 2014 • 1 answer
Posted 20 Dec 2014 • 1 answer
Mirena - my iud shifted during sex and I had to get it removed and I switched to the depo. ive only?
Posted 29 Dec 2014 • 1 answer
Posted 27 Sep 2016 • 1 answer